# SDR AALA20170217025

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 99,490 hours, 15,871 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Circuit Card
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE CABIN TEMPERATURE BECAME UNCONTROLLABLE. EMERGENCY DECLARED. RETURNED TO DEPARTURE.  MAINTENANCE FOUND LEFT PACK TURBINE INLET TEMPERATURE BULB CONNECTOR PLUG D1338 DISCONNECTED, RECONNECTED. FOUND RIGHT PACK COMPRESSOR OUTLET OVERHEAT SWITCH CONNECTOR PLUG D1562 DISCONNECTED, RECONNECTED. REMOVED AND REPLACED RIGHT COMPRESSOR OUTLET SWT5556 AND RIGHT FLOW CONTROL CARD PER AMM 21-51-09. SYSTEM CHECKS NORMAL.  AIRCRAFT WAS GROUNDED.
